Structure galoisienne des anneaux d'entiers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 17, 11 p.
@article{SDPP_1977-1978__19_1_A14_0,
     author = {Cassou-Nogu\`es, Philippe},
     title = {Structure galoisienne des anneaux d'entiers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {1},
     year = {1977-1978},
     note = {talk:17},
     zbl = {0433.12006},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_1_A14_0}
}
Cassou-Noguès, Philippe. Structure galoisienne des anneaux d'entiers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 1, Talk no. 17, 11 p. http://www.numdam.org/item/SDPP_1977-1978__19_1_A14_0/

[1] Cassou-Noguès (Ph.). - Structure galoisienne des anneaux d'entiers, Proc. London math. Soc. ( à paraître). | Zbl 0425.12008

[2] Cassou-Noguès (Ph.). - Quelques théorèmes de base normale d'entiers, Annales Inst. Fourier, Grenoble, 3e série t. 28, 1978. | Numdam | MR 511812 | Zbl 0368.12004

[3] Cassou-Noguès (Ph.). - Modules de Frobenius et structure des anneaux d'entiers (à paraître).

[4] Fröhlich (A.). - Galois module structure, "Algebraic number fields ( L-functions and Galois properties) [1975, Durham], Symposium organised by the London mathematical Society", p. 133-191. - London, Academic Press, 1977. | MR 447181 | Zbl 0375.12010

[5] Fröhlich (A.). - Arithmetic and Galois module structure for tame extensions, J. für die reine und angew. Math. t. 286-287, 1976, p. 380-440. | MR 432595 | Zbl 0385.12004

[6] Fröhlich (A.). - A normal integral basis theorem, J. of Algebra, t. 39, 1976, p. 131-137. | MR 401709 | Zbl 0345.12001

[7] Fröhlich (A.). - Module invariants and root numbers for quaternion fields of degree 4lr , Proc. Cambridge phil. Soc., t. 76, 1974, p. 393-399. | MR 371860 | Zbl 0304.12008

[8] Fröhlich (A.). - Artin-root numbers and normal integral bases for quaternion fields, Invent. Math., Berlin, t. 17, 1972, p. 143-166. | MR 323759 | Zbl 0261.12008

[9] Fröhlich (A.) Keating (E.) and Wilson (S.M.J.). - The class-group of quaternion and diehedral 2-groups, Mathematika, London, t. 21, 1974, p. 64-71. | MR 360531 | Zbl 0303.12006

[10] Jacobinski (H.). - On extensions of lattices, Michigan math. J., t. 13, 1966, p. 471-475. | MR 204538 | Zbl 0143.05702

[11] Hilbert (D.). - Die theorie des algebraischen Zahlkörper, Jahresbericht deutschen Math. Verein., t. 4, 1897, p. 175-525. | JFM 28.0157.05

[12] Lam (T.Y.). - Artin exponent of finite groups, J. of Algebra, t. 9, 1968, p. 94-119. | MR 224705 | Zbl 0277.20006

[13] Martinet (J.). - Modules sur l'algèbre du groupe quaternionien, Annales scient. Ec. Norm. Sup., 4e série, t. 4, 1971, p. 399-408. | Numdam | MR 291208 | Zbl 0219.12012

[14] Martinet (J.). - Character theory and Artin L-functions, "Algebraic number fields ( L-functions and Galois properties) [1975, Durham], Symposium organised by the London mathematical Society", p. 1-87. - London, Academic Press, 1977. | MR 447187 | Zbl 0359.12015

[15] Taylor (M.). - Galois module structure of integers of relative abelian extensions, J. für die reine und angew. Math. (à paraître). | Zbl 0384.12007

[16] Taylor (M.). - Adams operations, local root numbers and the galois module stru structure of rings of integers (à paraître). | Zbl 0424.12007

[17] Ullom (S.). - The exponent of class groups, J. of Algebra, t. 29, 1974, p. 124-132. | MR 338144 | Zbl 0278.20016